# SDR DALA2018012900495

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 69,258 hours, 13,987 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE NR 2 ENGINE EXHAUST CONE APPROX 7 O`CLOCK POSITION.  REPLACED THE NR 2 ENGINE EXHAUST CONE IAW AMM 78-11.
